TeenHelp
Support Forums Today's Posts

Get Advice Connect with TeenHelp Resources
HelpLINK Facebook     Twitter     Tumblr     Instagram    Hotlines    Safety Zone    Alternatives

You are not registered or have not logged in

Hello guest! (Not a guest? Log in above!)

As a guest on TeenHelp you are only able to use some of our site's features. By registering an account you will be able to enjoy unlimited access to our site, and will be able to:

  • Connect with thousands of teenagers worldwide by actively taking part in our Support Forums and Chat Room.
  • Find others with similar interests in our Social Groups.
  • Express yourself through our Blogs, Picture Albums and User Profiles.
  • And much much more!

Signing up is free, anonymous and will only take a few moments, so click here to register now!


Mental Health Use this forum to share your mental health concerns and to seek advice.

Closed Thread
 
Thread Tools Search this Thread
  (#1 (permalink)) Old
Toast Offline
lostinaworldofhate
I've been here a while
********
 
Toast's Avatar
 
Name: Toast
Gender: Female
Location: Canada

Posts: 1,285
Join Date: January 9th 2009

Medication - August 9th 2010, 05:40 PM

Okay so I've been taking Seroquel for a while now for anxiety. One of the side effects of it may be facial tics. My parents were saying that they noticed me having them... I didn't even think about it because I just thought it was a weird habit that had. So my parents said to just try to stop them and not worry about it. (DOES THAT PISS ANYONE ELSE OFF??!?! It's like: You know I have an anxiety disorder, right? You can't tell me that something might happen that would affect the rest of my life then expect me not to worry about it!) Now I'm too scared to take my medication tonight because I know that those can become permanent. I also know that I will feel really sick if I don't take it but I'm too scared to.


Heaven is high and earth wide. If you ride three feet higher above the ground than other men, you will know what that means. ~Rudolf C. Binding
   
  (#2 (permalink)) Old
Two Propanol Offline
Member
Not a n00b
**
 
Two Propanol's Avatar
 
Name: Luke
Gender: Male
Location: Broregon

Posts: 55
Blog Entries: 1
Join Date: January 7th 2009

Re: Medication - August 9th 2010, 06:16 PM

First of all, the best thing you can do is continue taking the medicine. For now at least. My advice is to go see your doctor about it. The doctor will be able to either tell you how to safely get off the medicine or put you on a different sort that doesn't have such side effects. Until then though, the safest thing is to stay on it.


   
  (#3 (permalink)) Old
mommy to be <3
Junior TeenHelper
****
 
off to a new life's Avatar
 
Age: 29
Gender: Female

Posts: 288
Join Date: July 12th 2010

Re: Medication - August 14th 2010, 12:21 AM

Sorry about your parents reaction. Just try to remember that in your parents day the term diagnosis of anxiety disorder probably didn't even exist, so it might be hard for them to completely understand. As for the medication, you should never just stop a medication. Make an appointment with your doctor. You'll likely need to gradually stop the medication to avoid (possibly dangerous) withdrawal symptoms. The doctor can also prescribe a new medication that will hopefully work better with your body.

Here is a link with a little blurb about withdrawal symptoms. I believe the amount taken for anxiety compared to other uses is low, so hopefully nothing would happen, but it's better safe than sorry! http://bipolar-disorder.emedtv.com/s...ithdrawal.html


From your head down to your toes,
You're not much, goodness knows.
But you're so precious to me,
Sweet as can be,
Baby of mine.

Last edited by off to a new life; August 14th 2010 at 12:25 AM. Reason: adding link
   
Closed Thread

Bookmarks

Tags
medication

Thread Tools Search this Thread
Search this Thread:

Advanced Search

Posting Rules
You may not post new threads
You may not post replies
You may not post attachments
You may not edit your posts

BB code is On
Smilies are On
[IMG] code is On
HTML code is Off
Trackbacks are Off
Pingbacks are Off
Refbacks are Off




All material copyright 1998-2019, TeenHelp.
Terms | Legal | Privacy | Conduct | Complaints

Powered by vBulletin®.
Copyright ©2000-2019, Jelsoft Enterprises Ltd.
Search engine optimization by vBSEO.
Theme developed in association with vBStyles.